# SDR QXEA200700599

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 514 hours, 444 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2418: POWER PLANT MESSAGE AFTER ENGINES STARTED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INTERROGATED CDS.  FOUND FAULT CODES 130B ON 32 PROP AND 274 ON NR 1 PROP.  CLEARED FAULTS PER Q400 AMM TASK 61-20-36-070-801.  CLEANED ALL ELECTRICAL CONNECTORS ON NR 1 AND NR 2 PEC AND PCU.  PERFORMED GROUND IDLE ENGINE RUN PER AMM TASK 71-00-00-868-811.  POWER PLANT MESSAGE AND FAULT CODES DID NOT REOCCUR.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
